# SDR SIMA20130421004

- Difficulty date: April 21, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 24,322 hours, 20,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5211309111
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE NR 3 EMERGENCY LIGHT STRIP TO HAVE A BROKEN WIRE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NR 3 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
